# SDR CA020820002

- Difficulty date: August 5, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Mixer Box
- Part number: 6009119153
- Condition: Damaged
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ENROUTE,  FLIGHT CREW EXPERIENCED AILERON CONTROL STIFFNESS AND JAM AT 25,000 FT.  AUTO-PILOT DISSCONNECTED AND THE CREW WAS ABLE TO FREE THE JAM AND CONTINUED ON WITHOUT FURTHER INCIDENT. THE AIRCRAFT TOOK OFF IN HEAVY RAIN AND THERE WAS STANDING WATER ON THE RUNWAY AT THE TIME OF DEPARTURE.  AILERON CONTROL SYSTEM WAS INSPECTED.  FOUND THAT THE LT AND RT AILERON MIXER ASSY. HAD SOME ROTATIONAL RESISTANCE. BOTH LT AND RT AILERON MIXER ASSY WHERE REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.
